# SDR ASAA2024020747992

- Difficulty date: February 7, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N843VA
- Make and model: Airbus A320-214
- Aircraft serial: 04814
- Aircraft time: 35,889 hours, 11,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5357155022600
- Condition: Corroded
- Location: Frm 71
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE FRAME 71 IN ACCESS DOOR 312AR HAS CORROSION GROUNDED - YES. REMOVED AND REPLACED NEW ANGLE AT  FUSELAGE FRAME 71, STGR 27R TO STGR 32R IN ACCESS DOOR  312AR IAW A320 SRM 51-72-11-911-001 REV 147 STEP 2.
